RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 17, Issue 2  


Calculation of moments of combinatorial statistics of symmetrically dependent random variables
A. M. Zubkov, D. V. Shuvaev
3
A power divergence test in the problem of sample homogeneity for a large number of outcomes and trials
A. P. Baranov, Yu. A. Baranov
19
Random sequences of the form $X_{t+1}=a_t X_t+b_t$ modulo $n$ with dependent coefficients $a_t$, $b_t$
I. A. Kruglov
49
The Poisson approximation for the number of matches of values of a discrete function from chains
A. M. Shoitov
56
Limit theorems on sizes of trees in a random unlabelled forest
Yu. L. Pavlov
70
A theorem on the probabilities of large deviations for decomposable statistics that do not satisfy Cramér's condition
A. V. Kolodzei
87
An upper bound for the number of functions satisfying the strict avalanche criterion
K. N. Pankov
95
Adjustment experiments for automata with variable logic of behavior
A. E. Kirnasov
102
Equational closure
S. S. Marchenkov
117
Criteria for Boolean functions to be repetition-free in pre-elementary bases of rank 3
N. A. Peryazev, I. K. Sharankhaev
127
On the length of a checking sequence for repetition-free functions in the basis $\{0,1,&,\vee,\neg\}$
A. A. Voronenko
139
On generalisations of the notion of semirecursiveness
A. N. Degtev
144
On stable and unstable trees
V. A. Kolmykov
150
Touchard $C$-polynomials and polynomials quasi-orthogonal to them
O. V. Kuz'min, O. V. Leonova
153
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020